MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2204-0007
Medical Device Problem Codes Material Integrity Problem (2978); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set was damaged the following information was received by the initial reporter with the following verbatim it was reported by the customer that bd alaris pump infusion set correctly primed with drug and appropriately loaded into bd alaris pump channel ((b)(6)).Medication infused for 1 minute and then channel alarmed ¿air in line¿.Rn opened channel door and medication starting spraying out of a hole approximately ¼¿ below the blue housing that loads into the top of the channel.
 
Additional Manufacturer Narrative
One sample was returned for investigation.The set was examined for defects and abnormalities.A hole was seen at the bottom of the silicone segment.No other defects or abnormalities were observed.The customer complaint was verified.Based on the description of the leak not being discovered until after the set was inserted into the pump, the root cause of the failure is likely that the infusion set was improperly loaded causing damage to the silicone tubing of the pumping segment.Similar failures of this type have been seen when the infusion set is improperly inserted into the alaris pump.When incorrectly loading the infusion set and closing the door of the alaris pump, tears and holes in the silicone pumping segment can easily been created.
 
Event or Problem Description
No additional information provided.

Brand Name
BD ALARIS SMARTSITE PUMP INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24327449
Report Number9616066-2026-00334
Device Sequence Number9674790
Product Code FPA
UDI-Device Identifier10885403199363
UDI-Public(01)10885403199363(10)25116085
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2204-0007
Device Lot Number25116085
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown